Alert archive / North Carolina / Special Weather Statements in 2012

Special Weather Statement, NWS Raleigh, NC

August 2, 2012Halifax County, North Carolina

NWS Raleigh, NC issued this special weather statement at Aug 2, 2012, 3:32 PM EDT for Halifax County, North Carolina. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2012, 3:32 PM EDT (19:32 UTC)
Expired
Aug 2, 2012, 4:15 PM EDT
In force
43 min
Issued by
NWS Raleigh, NC

County Halifax County, NC

The radar

The Norfolk radar (KAKQ), 82 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 7.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2012-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 891 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2012-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
891 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
871 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

401 
WWUS82 KRAH 021932
SPSRAH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
332 PM EDT THU AUG 2 2012

NCZ011-022015-
HALIFAX-
332 PM EDT THU AUG 2 2012

...STRONG THUNDERSTORMS WILL MOVE ACROSS NORTHERN HALIFAX COUNTY 
THROUGH 415 PM EDT...

AT 331 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
SOUTH WELDON...OR ABOUT OVER ROANOKE RAPIDS...MOVING NORTHEAST AT 10
MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WELDON AND ROANOKE 
RAPIDS.

HAZARDS INCLUDE...
PENNY SIZE HAIL.
GUSTY WINDS OF 35 TO 45 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.

THIS INCLUDES INTERSTATE 95 BETWEEN EXITS 171 AND 173.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

THESE STORMS WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.

&&

LAT...LON 3645 7762 3644 7760 3643 7759 3642 7756
      3641 7754 3637 7754 3634 7761 3643 7772
      3649 7768 3649 7764
TIME...MOT...LOC 1931Z 226DEG 7KT 3642 7762

$$

77

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Aug 2, 3:21 PM EDT, 11 minutes earlier.

Area forecast discussion, Aug 2, 3:21 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
321 PM EDT THU AUG 2 2012

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL MOVE SOUTHEAST ACROSS THE STATE
THIS MORNING. WEAK HIGH PRESSURE ALOFT WILL THEN BUILD OVER THE
REGION THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
AS OF 215 PM...

WIDELY SCATTERED THUNDERSTORMS NEAR AND EAST OF HIGHWAY ONE WITH
ISOLATED CONVECTION WEST. WITH UPPER LEVEL DISTURBANCE CONTINUING TO
MOVE EAST... EXITING THE AREA THIS EVENING... EXPECT CONVECTION TO
END RELATIVELY EARLY TONIGHT. SOME FOG LATE TONIGHT IN THE RURAL FOG
PRONE LOCATIONS. LOW TEMPERATURES 71 TO 75.

SOME MODELS INDICATING A WEAK TROUGH LIFTING OUT OF GEORGIA INTO THE
NORTH CAROLINA FOOTHILLS FRIDAY... WEAKENING AS IT APPROACHES.
WITH THIS FEATURE WEAKENING AND TO OUR WEST... AND WITH NO FORECAST
UPPER LEVEL SUPPORT... WILL NOT PLACE ANY EMPHASIS ON THIS FEATURE
AS A RAIN MAKER... BUT ADMIT IT COULD BE CLOSE.

LOW LEVEL WINDS MORE SOLIDLY FROM THE SOUTH FRIDAY AND COULD
ASSIST THE SEABREEZE INTO SAMPSON AND CUMBERLAND COUNTIES IN THE
AFTERNOON. THE BEST POTENTIAL ENERGY WILL BE LOCATED THERE AND
AFTERNOON RAIN CHANCES ONE IN FOUR SOUTHEAST DROPPING TO ONE IN
SEVEN JUST WEST OF HIGHWAY ONE... AND APPROACHING ONE IN FOUR IN THE
NORTHWEST PIEDMONT WHERE MID LEVEL WINDS SLIGHTLY STRONGER AND MORE
CYCLONIC THAN TODAY. SEVERE THREAT MAINLY CONFINED TO THE SOUTHEAST.
MINIMALLY LOWER 1000 TO 850 MILLIBAR THICKNESS FRIDAY THAN TODAY...
AND HIGH TEMPERATURES SIMILAR TO A TOUCH COOLER... MOSTLY LOWER 90S.

CONVECTION COULD LAST DEEP INTO THE NIGHT FRIDAY NIGHT IN THE WEST
HALF WHERE WEAK MID LEVEL TROUGHING WILL SUSTAIN CYCLONIC WINDS AT
THAT LEVEL FOR A RISK OF ELEVATED CONVECTION. AN STRONGER THAN USUAL
SURFACE INVERSION WILL ALLOW A WEAK LOW LEVEL JET TO DEVELOP... ALSO
AIDING THE POTENTIAL FOR CONVECTION AFTER DARK.

SOME STRATUS AND FOG LATE FRIDAY NIGHT AS LOW LEVEL MOISTURE REMAINS
TRAPPED BELOW THE INVERSION. THIS SHOULD KEEP TEMPERATURES UP A
TOUCH... WITH LOW TEMPERATURES IN THE LOW TO MID 70S.
WIDELY SCATTERED THUNDERSTORMS NEAR AND EAST OF HIGHWAY ONE WITH
ISOLATED CONVECTION WEST. WITH UPPER LEVEL DISTURBANCE CONTINUING TO
MOVE EAST... EXITING THE AREA THIS EVENING... EXPECT CONVECTION TO
END RELATIVELY EARLY TONIGHT. SOME FOG LATE TONIGHT IN THE RURAL FOG
PRONE LOCATIONS. LOW TEMPERATURES 71 TO 75.

SOME MODELS INDICATING A WEAK TROUGH LIFTING OUT OF GEORGIA INTO THE
NORTH CAROLINA FOOTHILLS FRIDAY... WEAKENING AS IT APPROACHES.
WITH THIS FEATURE WEAKENING AND TO OUR WEST... AND WITH NO FORECAST
UPPER LEVEL SUPPORT... WILL NOT PLACE ANY EMPHASIS ON THIS FEATURE
AS A RAIN MAKER... BUT ADMIT IT COULD BE CLOSE.

LOW LEVEL WINDS MORE SOLIDLY FROM THE SOUTH FRIDAY AND COULD
ASSIST THE SEABREEZE INTO SAMPSON AND CUMBERLAND COUNTIES IN THE
AFTERNOON. THE BEST POTENTIAL ENERGY WILL BE LOCATED THERE AND
AFTERNOON RAIN CHANCES ONE IN FOUR SOUTHEAST DROPPING TO ONE IN
SEVEN JUST WEST OF HIGHWAY ONE... AND APPROACHING ONE IN FOUR IN THE
NORTHWEST PIEDMONT WHERE MID LEVEL WINDS SLIGHTLY STRONGER AND MORE
CYCLONIC THAN TODAY. SEVERE THREAT MAINLY CONFINED TO THE SOUTHEAST.
MINIMALLY LOWER 1000 TO 850 MILLIBAR THICKNESS FRIDAY THAN TODAY...
AND HIGH TEMPERATURES SIMILAR TO A TOUCH COOLER... MOSTLY LOWER 90S.

CONVECTION COULD LAST DEEP INTO THE NIGHT FRIDAY NIGHT IN THE WEST
HALF WHERE WEAK MID LEVEL TROUGHING WILL SUSTAIN CYCLONIC WINDS AT
THAT LEVEL FOR A RISK OF ELEVATED CONVECTION. AN STRONGER THAN USUAL
SURFACE INVERSION WILL ALLOW A WEAK LOW LEVEL JET TO DEVELOP... ALSO
AIDING THE POTENTIAL FOR CONVECTION AFTER DARK.

SOME STRATUS AND FOG LATE FRIDAY NIGHT AS LOW LEVEL MOISTURE REMAINS
TRAPPED BELOW THE INVERSION. THIS SHOULD KEEP TEMPERATURES UP A
TOUCH... WITH LOW TEMPERATURES IN THE LOW TO MID 70S.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 315 PM THURSDAY...

A MID LEVEL TROUGH MOST EVIDENT AT H7 WAS ANALYZED OVER THE MO
VALLEY AT 12Z/2ND...AND THIS FEATURE AND ASSOCIATED LIFT AND MOIST
AXIS IS FORECAST TO DRIFT AND DEAMPLIFY INTO THE CENTRAL
APPALACHIANS BY SATURDAY. LITTLE FURTHER EASTWARD PROGRESS IS
EXPECTED...HOWEVER... OWING TO STRONG SUBTROPICAL HIGH PRESSURE OVER
THE WESTERN ATLANTIC. AS SUCH...PRECIPITATION CHANCES WILL BE
MAXIMIZED OVER THE SOUTHERN AND WESTERN PIEDMONT SAT...IN CLOSEST
PROXIMITY TO THE MID LEVEL TROUGH...WITH JUST ISOLATED CONVECTION
EXPECTED ELSEWHERE. OTHERWISE...A STRONG NORTHERN STREAM TROUGH
ALOFT WILL MIGRATE EASTWARD ACROSS THE NORTHERN PLAINS AND GREAT
LAKES DURING THE WEEKEND...WHICH WILL FORCE AN ASSOCIATED SURFACE
COLD FRONT SLOWLY SOUTHEASTWARD TO NEAR THE SPINE OF THE
APPALACHIANS BY SUNDAY NIGHT. WITH FURTHER DEAMPLIFICATION OF THE
AFOREMENTIONED H7 TROUGH...AND THE DYNAMICS ASSOCIATED WITH THE
NORTHERN EXPECTED TO HOLD TO OUR NORTH...CENTRAL NC SHOULD BE
LARGELY DEVOID OF CONVECTION...WITH THE EXCEPTION OF ISOLATED
ACTIVITY INVOF THE SEA BREEZE OVER THE SOUTHERN AND CENTRAL COASTAL
PLAIN...ON SUN. NEAR CLIMO TEMPS WITHIN A COUPLE OF DEGREES OF 90
FOR HIGHS...AND LOWS IN THE LOWER 70S.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
AS OF 300 PM THURSDAY...

SIMILAR TO THE CURRENT PATTERN OVER CENTRAL NC...LONGWAVE TROUGHING
WILL AGAIN BECOME ESTABLISHED INVOF THE APPALACHIANS FOR THE
UPCOMING WEEK. NUMEROUS HARD TO TIME SHORTWAVES WITHIN THE FLOW AND
A PERSISTENT PIEDMONT TROUGH/CONVERGENCE AXIS BENEATH THE CYCLONIC
FLOW ALOFT...WILL FAVOR AT OR ABOVE AVERAGE AND DIURNALLY-MAXIMIZED
CHANCES OF WEAKLY-SHEARED PULSE CONVECTION THROUGHOUT THE
PERIOD...PARTICULARLY MON-TUE WHEN A DIFFUSING FRONTAL ZONE/OUTFLOW
FROM UPSTREAM CONVECTION NOTED IN THE SHORT TERM DISCUSSION WILL
MAKE THE CLOSEST APPROACH INTO OR JUST NW OF CENTRAL NC. LOWER
HEIGHTS WITHIN THE TROUGH ALOFT...AND AFOREMENTIONED CONVECTION AND
ASSOCIATED CLOUD COVER...SHOULD HOLD TEMPERATURES CLOSER TO AVERAGE
- WITHIN A FEW DEGREES OF 90 FOR HIGHS...AND GENERALLY IN THE
LOWER-MIDDLE 70S FOR LOWS.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
AS OF 740 AM THURSDAY...

24 HOUR TAF PERIOD:

AN UPPER LEVEL DISTURBANCE WILL EXIT THE AREA TO THE EAST THIS
EVENING. CONVECTION IS EXPECTED TO END DURING THE EVENING.
PREDOMINATELY MVFR VISIBILITY RESTRICTIONS IN FOG WILL BE POSSIBLE
AGAIN TONIGHT...WITH POSSIBLY IFR RESTRICTIONS AT KRWI.

AFTERNOON STORMS AND EARLY MORNING STRATUS AND/OR FOG WILL BE
POSSIBLE EACH DAY THROUGH THE WEEKEND...WITH A BETTER CHANCE OF
STORMS ON MONDAY AS A COLD FRONT APPROACHES FROM THE WEST.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...CBL
NEAR TERM...
SHORT TERM...MWS
LONG TERM...MWS
Hazardous weather outlook, Aug 2, 4:42 AM EDT, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
442 AM EDT THU AUG 2 2012

NCZ007>011-021>028-038>043-073>078-083>086-088-089-030845-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
442 AM EDT THU AUG 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 2, 2:12 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
212 PM EDT THU AUG 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     HAIL             1 SE KENLY              35.59N  78.12W
08/02/2012  E1.75 INCH       JOHNSTON           NC   PUBLIC

            HAIL UP TO THE SIZE OF GOLF BALLS FELL FOR AT LEAST 15
            MIN. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER RAH1200809

KC
Special weather statement, Aug 2, 2:19 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
219 PM EDT THU AUG 2 2012

NCZ011-021915-
HALIFAX-
219 PM EDT THU AUG 2 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS HALIFAX COUNTY THROUGH 315
PM EDT...

AT 220 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SCOTLAND NECK...OR ABOUT 12 MILES SOUTHEAST OF HALIFAX...MOVING NORTH
AT 10 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...TILLERY.

HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

&&

LAT...LON 3604 7742 3606 7753 3608 7753 3610 7754
      3611 7763 3614 7764 3614 7767 3633 7758
      3631 7756 3633 7744 3627 7741 3624 7737
      3622 7738 3619 7733
TIME...MOT...LOC 1820Z 199DEG 7KT 3619 7747

MWS
Local storm report, Aug 2, 2:29 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
229 PM EDT THU AUG 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             3 SSW BONNIE DOONE      35.06N  78.97W
08/02/2012  M1.00 INCH       CUMBERLAND         NC   TRAINED SPOTTER

            QUARTER SIZE HAIL FALLING ON SKIBO RD IN FAYETTEVILLE.

&&

EVENT NUMBER RAH1200810

KC
Special weather statement, Aug 2, 2:46 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
246 PM EDT THU AUG 2 2012

NCZ042-021930-
JOHNSTON-
246 PM EDT THU AUG 2 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS JOHNSTON COUNTY THROUGH 330
PM EDT...

AT 246 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MICRO...OR ABOUT 11 MILES NORTHEAST OF SMITHFIELD...MOVING NORTH AT 5
MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...KENLY.

HAZARDS INCLUDE...
PENNY SIZE HAIL.
GUSTY WINDS OF 35 TO 45 MPH.

HEAVY RAINFALL AND MINOR FLOODING.

MINOR FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...
ROADWAYS AND AREAS OF POOR DRAINAGE...IS POSSIBLE. AVOID THESE AREAS
AND DO NOT CROSS FLOODED ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING
SPEEDS TO AVOID HYDROPLANING.

&&

LAT...LON 3547 7813 3546 7827 3554 7832 3573 7821
      3571 7817 3561 7813 3559 7807
TIME...MOT...LOC 1846Z 201DEG 4KT 3559 7818

MWS
Special weather statement, Aug 2, 3:19 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
319 PM EDT THU AUG 2 2012

NCZ088-022015-
CUMBERLAND-
319 PM EDT THU AUG 2 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS CUMBERLAND COUNTY THROUGH
415 PM EDT...

AT 316 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
FAYETTEVILLE...MOVING NORTHEAST AT 5 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...VANDER...EASTOVER.

THIS INCLUDES INTERSTATE 95 BETWEEN EXITS 41 AND 61.

STRONG GUSTY WINDS TO 40 MPH ARE POSSIBLE WITH THIS STORM. A FLASH
FLOOD WARNING IS IN EFFECT FOR CUMBERLAND COUNTY.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

&&

LAT...LON 3499 7904 3517 7909 3526 7877 3512 7864
      3509 7867 3499 7865 3498 7863 3490 7890
TIME...MOT...LOC 1916Z 242DEG 5KT 3503 7886

14
Special weather statement, Aug 2, 3:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
332 PM EDT THU AUG 2 2012

NCZ011-022015-
HALIFAX-
332 PM EDT THU AUG 2 2012

...STRONG THUNDERSTORMS WILL MOVE ACROSS NORTHERN HALIFAX COUNTY
THROUGH 415 PM EDT...

AT 331 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
SOUTH WELDON...OR ABOUT OVER ROANOKE RAPIDS...MOVING NORTHEAST AT 10
MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WELDON AND ROANOKE
RAPIDS.

HAZARDS INCLUDE...
PENNY SIZE HAIL.
GUSTY WINDS OF 35 TO 45 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.

THIS INCLUDES INTERSTATE 95 BETWEEN EXITS 171 AND 173.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

THESE STORMS WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.

&&

LAT...LON 3645 7762 3644 7760 3643 7759 3642 7756
      3641 7754 3637 7754 3634 7761 3643 7772
      3649 7768 3649 7764
TIME...MOT...LOC 1931Z 226DEG 7KT 3642 7762

77

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 9:40 PM EDTSpecial Weather StatementRAHGranville65 min
Aug 1, 10:44 PM EDTSpecial Weather StatementRAHGranville, Person61 min
Aug 2, 2:46 AM EDTSpecial Weather StatementRAHForsyth59 min
Aug 2, 3:36 AM EDTSpecial Weather StatementRAHRandolph54 min
Aug 2, 4:32 AM EDTSpecial Weather StatementRAHRandolph58 min
Aug 2, 4:51 AM EDTSpecial Weather StatementRAHWake54 min
Aug 2, 8:59 AM EDTSpecial Weather StatementRAHCumberland, Harnett, Hoke, Lee, Moore61 min
Aug 2, 12:17 PM EDTSpecial Weather StatementRAHSampson, Wayne58 min
Aug 2, 12:33 PM EDTSpecial Weather StatementRAHHoke57 min
Aug 2, 12:36 PM EDTSevere Thunderstorm WarningRAHHoke, Moore, Richmond, Scotland28 min
Aug 2, 1:34 PM EDTSevere Thunderstorm WarningRAHJohnston, Wayne, Wilson56 min
Aug 2, 2:08 PM EDTAreal Flood AdvisoryRAHJohnston, Nash, Wayne, Wilson112 min
Aug 2, 2:12 PM EDTSevere Thunderstorm WarningRAHCumberland48 min
Aug 2, 2:17 PM EDTSevere Thunderstorm WarningRAHNash58 min
Aug 2, 2:19 PM EDTSpecial Weather StatementRAHHalifax56 min
Aug 2, 2:42 PM EDTAreal Flood AdvisoryRAHCumberland108 min
Aug 2, 2:46 PM EDTSpecial Weather StatementRAHJohnston44 min
Aug 2, 3:12 PM EDTFlash Flood WarningRAHCumberland2 hr
Aug 2, 3:19 PM EDTSpecial Weather StatementRAHCumberland56 min
Aug 2, 3:21 PM EDTSevere Thunderstorm WarningRAHFranklin22 min
Aug 2, 3:30 PM EDTSevere Thunderstorm WarningRAHCumberland45 min
Aug 2, 4:01 PM EDTSpecial Weather StatementRAHMoore59 min
Aug 2, 4:20 PM EDTSevere Thunderstorm WarningRAHMoore40 min
Aug 2, 4:24 PM EDTSevere Thunderstorm WarningRAHHoke, Moore, Richmond, Scotland51 min
Aug 2, 4:26 PM EDTSpecial Weather StatementRAHChatham64 min
Aug 2, 4:50 PM EDTAreal Flood AdvisoryRAHMoore68 min
Aug 2, 5:01 PM EDTAreal Flood AdvisoryRAHRichmond, Scotland88 min
Aug 2, 5:17 PM EDTSpecial Weather StatementRAHLee58 min
Aug 2, 5:21 PM EDTFlash Flood WarningRAHRichmond67 min
Aug 2, 5:33 PM EDTSevere Thunderstorm WarningRAHSampson40 min
Aug 2, 5:49 PM EDTSpecial Weather StatementRAHScotland56 min
Aug 2, 5:59 PM EDTSevere Thunderstorm WarningRAHRichmond, Scotland46 min
Aug 2, 6:56 PM EDTSpecial Weather StatementRAHAnson64 min
Aug 2, 7:15 PM EDTAreal Flood AdvisoryRAHAnson3 hr
Aug 2, 7:59 PM EDTSpecial Weather StatementRAHAnson61 min

Nearby

Special Weather Statements in North Carolina, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.